On sequential designs in nonlinear problems
Biometrika · 1998 · Volume 85 · Issue 2
Abstract
In this paper we study the consistency of parameter estimators in sequential nonlinear design. Our main tool is a recursion which holds for the sequence of posterior variances. Under mild conditions, we establish the strong consistency of Bayes estimators in stochastic regression models which cover a broad range of nonlinear problems. Four examples from nonlinear sequential design are discussed.
Enable JavaScript for citation tools and additional paper interactions.